MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4017-PMA
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not received by the manufacturer for investigation.
 
Event or Problem Description
It was reported that approximately 25% of the stent could not be recaptured by the microcatheter.The stent and microcatheter were withdrawn together into the intermediate support catheter and removed from the patient without incident.There was no reported patient injury.The patient's final condition was reported to be good.
 
Additional Manufacturer Narrative
The stent was returned for evaluation.A new pusher, introducer and microcatheter were used for the investigation.Upon initial observation, no damage was found on the stent.The stent was reloaded back into the introducer and deployed through the microcatheter without issue.The root cause of the complaint cannot be determined, as the stent was undamaged and was able to be recaptured.The root cause of this complaint may have been due to tortuous anatomy which may have made it difficult to retrieve during the procedure.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo, ca
MDR Report Key10197775
Report Number2032493-2020-00152
Device Sequence Number11587711
Product Code OUT
UDI-Device Identifier00842429106730
UDI-Public(01)00842429106730(11)191007(17)220930(10)19100755TM
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2022
Device Model NumberFRED4017-PMA
Device Lot Number19100755TM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1